Hokkaido Mathematical Journal

A lower bound for the curvature invariant $p(G/K)$ associated with a Riemannian symmetric space $G/K$

Yoshio AGAOKA and Eiji KANEDA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 33, Number 1 (2004), 153-184.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285765998

Digital Object Identifier
doi:10.14492/hokmj/1285765998

Mathematical Reviews number (MathSciNet)
MR2034812

Zentralblatt MATH identifier
1091.53031

Citation

AGAOKA, Yoshio; KANEDA, Eiji. A lower bound for the curvature invariant $p(G/K)$ associated with a Riemannian symmetric space $G/K$. Hokkaido Math. J. 33 (2004), no. 1, 153--184. doi:10.14492/hokmj/1285765998. https://projecteuclid.org/euclid.hokmj/1285765998


Export citation